# SDR GTIA2015043001562

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 12,001 hours, 5,451 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK IS MISSING A CLIP WHICH SECURES HEADBAND TO MASK.  R & R CAPT O2 MASK IAW AMM 35-12-41. OPS CHECK GOOD.
